# SDR SWAA2013011611497

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 46,643 hours, 27,163 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 65C38656
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FWD SLIDING SEAL CRACKED.  REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER LOWER FWD SLIDING SEAL PER AMM.
